Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

7 Publikationen

2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1596907
Markov processes associated with L-p-resolvents and applications to stochastic differential equations on Hilbert space
Beznea L, Boboc N, Röckner M (2006)
Journal of Evolution Equations 6(4): 745-772.
PUB | DOI | WoS
 
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1605081
Large deviations for invariant measures of stochastic reaction-diffusion systems with multiplicative noise and non-Lipschitz reaction term
Cerrai S, Röckner M (2005)
Annales de l'Institut Henri Poincare (B) Probability and Statistics 41(1): 69-105.
PUB | DOI | WoS
 
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1617754
Elliptic equations for invariant measures on finite and infinite dimensional manifolds
Bogachev VI, Röckner M, Wang F-Y (2001)
Journal de Mathématiques Pures et Appliquées 80(2): 177-221.
PUB | DOI | WoS
 
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1616354
Elliptic equations for measures on infinite dimensional spaces and applications
Bogachev VI, Röckner M (2001)
Probability Theory and Related Fields 120(4): 445-496.
PUB | DOI | WoS
 
2000 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1621240
Existence and uniqueness of invariant measures: An approach via sectorial forms
Bogachev V, Röckner M, Zhang TS (2000)
Applied Mathematics and Optimization 41(1): 87-109.
PUB | DOI | WoS
 
1997 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1627421
Ergodicity for the stochastic dynamics of quasi-invariant measures with applications to Gibbs states
Albeverio S, Kondratiev Y, Röckner M (1997)
JOURNAL OF FUNCTIONAL ANALYSIS 149(2): 415-&.
PUB | DOI | WoS
 
1997 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1627611
A dynamical system approach to SOC models of Zhang's type
Blanchard P, Cessac B, Krüger T (1997)
JOURNAL OF STATISTICAL PHYSICS 88(1-2): 307-318.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="invariant measures"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung